We consider functions , where is a smooth bounded domain. We prove that with
Nous considérons des fonctions , où est un domaine régulier borné. Nous prouvons que avec
Accepted:
Published online:
Hernán Castro 1; Juan Dávila 2; Hui Wang 1, 3
@article{CRMATH_2011__349_13-14_765_0, author = {Hern\'an Castro and Juan D\'avila and Hui Wang}, title = {A {Hardy} type inequality for $ {W}_{0}^{2,1}(\Omega )$ functions}, journal = {Comptes Rendus. Math\'ematique}, pages = {765--767}, publisher = {Elsevier}, volume = {349}, number = {13-14}, year = {2011}, doi = {10.1016/j.crma.2011.06.026}, language = {en}, }
TY - JOUR AU - Hernán Castro AU - Juan Dávila AU - Hui Wang TI - A Hardy type inequality for $ {W}_{0}^{2,1}(\Omega )$ functions JO - Comptes Rendus. Mathématique PY - 2011 SP - 765 EP - 767 VL - 349 IS - 13-14 PB - Elsevier DO - 10.1016/j.crma.2011.06.026 LA - en ID - CRMATH_2011__349_13-14_765_0 ER -
Hernán Castro; Juan Dávila; Hui Wang. A Hardy type inequality for $ {W}_{0}^{2,1}(\Omega )$ functions. Comptes Rendus. Mathématique, Volume 349 (2011) no. 13-14, pp. 765-767. doi : 10.1016/j.crma.2011.06.026. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2011.06.026/
[1] Sobolev Spaces, Pure and Applied Mathematics (Amsterdam), vol. 140, Elsevier/Academic Press, Amsterdam, 2003 MR 2424078 (2009e:46025)
[2] Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011 (MR 2759829)
[3] Hardyʼs inequalities revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 25 (1997) no. 1–2, pp. 217-237 (1998), Dedicated to Ennio De Giorgi. MR 1655516 (99m:46075)
[4] A Hardy type inequality for functions, Calc. Var. Partial Differential Equations, Volume 39 (2010) no. 3–4, pp. 525-531 (MR 2729310)
[5] Hernán Castro, Juan Dávila, Hui Wang, A Hardy type inequality for functions, in press.
[6] Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001 Reprint of the 1998 edition. MR MR1814364 (2001k:35004)
[7] Removable singularities and boundary traces, J. Math. Pures Appl. (9), Volume 80 (2001) no. 9, pp. 879-900 MR 1865379 (2002j:35124)
Cited by Sources:
Comments - Policy